# SDR CALA2013061900431

- Difficulty date: June 19, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N77006
- Make and model: Boeing 777224
- Aircraft serial: 29476
- Aircraft time: 71,906 hours, 7,467 cycles
- System (JASC): 5240 · Service Doors
- Part: Battery Pack
- Part number: 285W0955102
- Part serial: D01641
- Condition: Inoperative
- Location: R3 Door
- Part time: 43,038 hours, 4,011 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR EPAS GREEN TEST LIGHT INOPERATIVE.  REPLACED EPAS BATTERY PACK IAW MM 52-11-20.
